Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

On adderall. Can it result in nagging dull pain below rib cage?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3577 Questions
i am cureently taking 10mg of adderall 2x's a day have been on it since august over the past month I have been having a nagging dull pain just below my rib cage, could it be related to the adderall?
Posted Thu, 12 Apr 2012 in General Health
Answered by Dr. Mahesh Koregol 27 minutes later

Thanks for posting your query.

The pain you are mentioning may not be related to the drug.

There may be some other reasons for which I suggest you get examined by a physician.

More over, do not use Adderall for a long time, as it is not good for health.

Adderall is banned in many countries.

Please ask your physician, if it is really necessary to take and is there any replacement available.

I hope, I have answered your query. Please accept my answer in case you have no follow up queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor